Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 157947, 7 pages
http://dx.doi.org/10.1155/2013/157947
Research Article

Boundary Value Problems for the Classical and Mixed Integrodifferential Equations with Riemann-Liouville Operators

1National University of Uzbekistan, Tashkent, Uzbekistan
2Urgench State University, Urgench, Uzbekistan

Received 27 April 2013; Accepted 30 July 2013

Academic Editor: Michael Grinfeld

Copyright © 2013 B. Islomov and U. I. Baltaeva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Islomov and U. I. Baltaeva, “Boundary Value Problems for the Classical and Mixed Integrodifferential Equations with Riemann-Liouville Operators,” International Journal of Partial Differential Equations, vol. 2013, Article ID 157947, 7 pages, 2013. doi:10.1155/2013/157947